# SDR USAA2010121293009

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 34,653 hours, 12,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367175900300
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON - DELAMINATION OF FLOORBOARD PANEL 262EF BETWEEN FR66 AND FR68, 4 INCHES BY 6 INCHES AREA ON UPPER FORWARD OUTBOARD CORNER.  REPLACED FLOORBOARD PANEL 262EF BETWEEN FR66 AND FR68 IAW A320 AMM 53-12-12.
